Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The Hahn embedding theorem for abelian lattice-ordered groups

Authors: Paul Conrad, John Harvey and Charles Holland
Journal: Trans. Amer. Math. Soc. 108 (1963), 143-169
MSC: Primary 06.75; Secondary 20.00
MathSciNet review: 0151534
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.75, 20.00

Retrieve articles in all journals with MSC: 06.75, 20.00

Additional Information

PII: S 0002-9947(1963)0151534-0
Article copyright: © Copyright 1963 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia